# SDR HNAA201505110015

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,602 hours, 53,151 cycles
- Engine: Pwa PW123
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE WORN IN GULLWING DOOR AT LOWER AFT LATCH IN NR 2 NACELLE.  REPAIRED GULLWING DOOR IAW EO8-1-15-0079.
